A prime Geodesic Theorem for SL3(Z), with Anton Deitmar and Yasuro Gon, to appear in Forum Mathematicum
Selberg and Ruelle zeta functions for non-unitary twists, Annals of Global Analysis and Geometry, March 2018, Volume 53, Issue 2, pp 151 -- 203
The functional equations of the Selberg and Ruelle zeta functions for non-unitary twists (arXiv:1507.05947v2)
Twisted Dirac operators and dynamical zeta functions (arXiv:1507.05932v3 )
Ruelle and Selberg zeta functions for non-unitary twists (arXiv:1506.04672v4)
Ruelle and Selberg zeta functions on compact hyperbolic odd dimensional manifolds
This is my PhD thesis written under the supervision of Prof. Dr. Werner Müller.
Adobe Acrobat Document